Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/31291
Title: On the gap functions of prevariational inequalities
Authors: Yang, XQ 
Keywords: Gap functions
Lagrangian functions
Linear fractional functions
Variational inequalities
Issue Date: 2003
Publisher: Springer
Source: Journal of optimization theory and applications, 2003, v. 116, no. 2, p. 437-452 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: Gap functions play a crucial role in transforming a variational inequality problem into an optimization problem. Then, methods solving an optimization problem can be exploited for finding a solution of a variational inequality problem. It is known that the so-called prevariational inequality is closely related to some generalized convex functions, such as linear fractional functions. In this paper, gap functions for several kinds of prevariational inequalities are investigated. More specifically, prevariational inequalities, extended prevariational inequalities, and extended weak vector prevariational inequalities are considered. Furthermore, a class of gap functions for inequality constrained prevariational inequalities is investigated via a nonlinear Lagrangian.
URI: http://hdl.handle.net/10397/31291
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/A:1022422407705
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

20
Last Week
0
Last month
0
Citations as of Nov 7, 2017

WEB OF SCIENCETM
Citations

20
Last Week
0
Last month
0
Citations as of Nov 15, 2017

Page view(s)

26
Last Week
0
Last month
Checked on Nov 19, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.